Yu Ding

Department of Mathematics and Statistics
California State University, Long Beach
1250 Bellflower Blvd.
Long Beach, CA 90840, USA
  • Notes on Perelman's second paper (October 2003/January 2004, UCI): pdf
  • An existence theorem of harmonic functions with polynomial growth. Proc. AMS. 132 (2004), 543-551.
  • The gradient of certain harmonic functions on manifolds with almost nonnegative Ricci curvature. Israel J. Math. 129 (2002), 241-251.
  • Heat kernels and Green's functions on limit spaces. Comm. Anal. Geom. 10, no.3 (2002) 475-514.